# SDR GTIA2018072602772

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 40,841 hours, 18,970 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DURING INITIAL DESCENT FL 320. INSPECTED ENGINE DEOILERS, NO LEAK. A/C INLET CLEAN. RAN ENGINES, ISOLATED BLEED SOURCES. COULD NOT DUPLICATE ODOR AT THIS TIME. CONFIRMED WITH FLIGHT CREW ON BOARD IAW TSM 05-50-00-810-831-A.  A/C OK FOR SERVICE.
